MAUDE Adverse Event Report: TORNIER S.A.S. FLEX SHOULDER SYSTEM REVERSED TRAY DIA. 40 TH 0 ECC 1.5; PROSTHESIS SHOULDER JOINT METAL

TORNIER S.A.S. FLEX SHOULDER SYSTEM REVERSED TRAY DIA. 40 TH 0 ECC 1.5; PROSTHESIS SHOULDER JOINT METAL
Model Number TRAY DIA. 40 TH 0 ECC 1.5
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device inspection revealed the following: the received device shows that the flex shoulder system reversed tray labelled dia.40 th 0 ecc 1.5 correspond in fact to a flex shoulder system reversed tray th 0 ecc 0.Due to the nature of the complaint, a functional inspection was not considered necessary.Due to the nature of the complaint, a dimensional inspection was not considered necessary.A review of the device history for the reported lot did not indicate any abnormalities.Based on investigation, the root cause was attributed to a manufacturing related issue.A capa was opened and the affected parts were recalled.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The surgeon asked the nurse to unpack a reversed tray ecc +1.5 (dwf510).However in the packaging was present a reversed tray ecc 0 (dwf500).A new implant have been opened with the same reference but with a different lot.No major prolongation of the surgery.

Brand Name
FLEX SHOULDER SYSTEM REVERSED TRAY DIA. 40 TH 0 ECC 1.5
Common Device Name
PROSTHESIS SHOULDER JOINT METAL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
laurent ray
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key12790736
Report Number3000931034-2021-00339
Device Sequence Number4982623
Product Code KWS
UDI-Device Identifier03700386941054
UDI-Public03700386941054
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2026
Device Model NumberTRAY DIA. 40 TH 0 ECC 1.5
Device Catalogue NumberDWF510
Device Lot Number1197AW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA- WMG-2021-005
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown